# SDR 9WGA2025060954501

- Difficulty date: April 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK HORIZONTAL PRESSURE PANEL, STA 464 (CANTED) - 595 SPOTS OF CORROSION (LIGHT CORROSION) AT ZONES 113 AND 114.  REMOVED LIGHT CORROSION AT HORIZONTAL PRESSURE PANEL STA. 464 (CANTED) 515 ZONES 113 AND 114, MATERIAL REMOVED 0.001, IAW MD-11 SRM 51-21-01, ALODINED PRIMED AND TOP COATED AREA IAW MD-11 SRM 51-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
